Metrika članka

  • citati u SCindeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[=>]
  • posete u prethodnih 30 dana:0
  • preuzimanja u prethodnih 30 dana:0
članak: 1 od 1  
Mathematica Moravica
2015, vol. 19, br. 2, str. 125-140
jezik rada: engleski
vrsta rada: neklasifikovan
doi:10.5937/MatMor1502125S


Further inequalities for power series with nonnegative coefficients via a reverse of Jensen inequality
(naslov ne postoji na srpskom)
Mathematics, College of Engineering & Science, Victoria University, Melbourne City, Australia + School of Computational & Applied Mathematics, University of the Witwatersrand, Johannesburg, South Africa

e-adresa: sever.dragomir@vu.edu.au

Sažetak

(ne postoji na srpskom)
Some inequalities for power series with nonnegative coefficients via a new reverse of Jensen inequality are given. Applications for some fundamental functions defined by power series are also provided.

Ključne reči

power series; Jensen's inequality; reverse of Jensen's inequality

Reference

Naknadno pridodat članak: provera, normiranje i linkovanje referenci u toku.
P. Cerone and S. S. Dragomir, A refinement of the Grüss inequality and applications, Tamkang J. Math. 38 (2007), No. 1, pp. 37-49. Preprint RGMIA Res. Rep. Coll., 5 (2) (2002), Art. 14. [Online http://rgmia.org/papers/v5n2/RGIApp.pdf].
P. Cerone and S. S. Dragomir, Some applications of de Bruijn’s inequality for power series. Integral Transform. Spec. Funct. 18 (6) (2007), pp. 387-396.
S. S. Dragomir, Discrete Inequalities of the Cauchy-Bunyakovsky-Schwarz Type, Nova Science Publishers Inc., N.Y., 2004.
S. S. Dragomir, Some reverses of the Jensen inequality with applications. Bull. Aust. Math. Soc. 87 (2013), no. 2, pp. 177-194.
S. S. Dragomir, Inequalities for power series with nonnegative coefficients via a reverse of Jensen inequality, Preprint RGMIA Res. Rep. Coll., 17 (2014), Art. 47. [Online http://rgmia.org/papers/v17/v17a47.pdf].
S. S. Dragomir and N. M. Ionescu, Some converse of Jensen’s inequality and applications. Rev. Anal. Numér. Théor. Approx. 23 (1994), no. 1, pp. 71-78. MR1325895 (96c:26012).
A. Ibrahim and S. S. Dragomir, Power series inequalities via Buzano’s result and applications. Integral Transform. Spec. Funct. 22 (12) (2011), pp. 867-878.
A. Ibrahim and S. S. Dragomir, Power series inequalities via a refinement of Schwarz inequality. Integral Transform. Spec. Funct. 23 (10) (2012), pp. 769-778.
A. Ibrahim and S. S. Dragomir, A survey on Cauchy-Bunyakovsky-Schwarz inequality for power series, p. 247-p. 295, in G. V. Milovanovic and M. Th. Rassias (eds.), Analytic Number Theory, Approximation Theory, and Special Functions, Springer, 2013. DOI 10.1007/978-1-4939-0258-3-10,
A. Ibrahim, S. S. Dragomir and M. Darus, Some inequalities for power series with applications. Integral Transform. Spec. Funct. 24 (5) (2013), pp. 364-376.
A. Ibrahim, S. S. Dragomir and M. Darus, Power series inequalities related to Young’s inequality and applications. Integral Transforms Spec. Funct. 24 (2013), no. 9, pp. 700-714.
A. Ibrahim, S. S. Dragomir and M. Darus, Power series inequalities via Young’s inequality with applications. J. Inequal. Appl. 2013, 2013:314, 13 pp.